Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 193184, 7 pages
http://dx.doi.org/10.1155/2011/193184
Research Article

Integral Means and Arc length of Starlike Log-harmonic Mappings

Department of Mathematics, American University of Sharjah, P.O. Box 26666 Sharjah, United Arab Emirates

Received 13 January 2011; Accepted 17 February 2011

Academic Editor: Gaston Mandata N'Guerekata

Copyright © 2011 Z. Abdulhadi and Y. Abu Muhanna. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. Abdulhadi and D. Bshouty, “Univalent functions in HH¯,” Transactions of the American Mathematical Society, vol. 305, no. 2, pp. 841–849, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  2. Z. Abdulhadi, “Close-to-starlike logharmonic mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 3, pp. 563–574, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. Z. Abdulhadi, “Typically real logharmonic mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 31, no. 1, pp. 1–9, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Z. Abdulhadi and W. Hengartner, “Spirallike logharmonic mappings,” Complex Variables. Theory and Application. An International Journal, vol. 9, no. 2-3, pp. 121–130, 1987. View at Google Scholar · View at Zentralblatt MATH
  5. Z. Abdulhadi and W. Hengartner, “One pointed univalent logharmonic mappings,” Journal of Mathematical Analysis and Applications, vol. 203, no. 2, pp. 333–351, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Baernstein, II, “Integral means, univalent functions and circular symmetrization,” Acta Mathematica, vol. 133, pp. 139–169, 1974. View at Publisher · View at Google Scholar
  7. P. L. Duren, Univalent Functions, vol. 259 of Grundlehren der Mathematischen Wissenschaften, Springer, New York, NY, USA, 1983.